Rheumatology International

, Volume 32, Issue 10, pp 3315–3317

Drug-induced lupus in anti-TNF-alpha therapy and its treatment with rituximab

Authors

  • Juan C. Diaz
    • Department of Internal MedicineCES University
  • Santiago Vallejo
    • Department of Internal MedicineCES University
    • Rheumatology UnitFundación Valle del Lili
Short Communication

DOI: 10.1007/s00296-011-2137-y

Cite this article as:
Diaz, J.C., Vallejo, S. & Cañas, C.A. Rheumatol Int (2012) 32: 3315. doi:10.1007/s00296-011-2137-y

Abstract

We report three patients with rheumatoid arthritis (RA) who were treated with anti-TNF-α agents and who developed drug-induced lupus (DIL). Two of them received etanercept and the remainder adalimumab. We also present the favorable response observed with the withdrawal of the anti-TNF-alpha agents and the introduction of rituximab. Through this intervention, we observed a very good control of the activity of both DIL and RA without additional adverse reactions.

Keywords

Rheumatoid arthritisEtanerceptAdalimumabDrug-induced lupusRituximab

Copyright information

© Springer-Verlag 2011